# SDR RAIA00408010

- Difficulty date: August 9, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 13,593 hours, 13,224 cycles
- Engine: Allsn AE3007A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT ENGINE THRUST REVERSER DISAGREE.   MAINTENANCE DEFERRED RT THRUST REVERSER IAW MEL.
